MathSciNet Relay Station
MathSciNet bibliographic data
MR311693 (47 #255) 15A57
Hill, Richard D. Linear transformations which preserve hermitian matrices. Linear Algebra and Appl. 6 (1973), 257–262.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement